# SDR C2XA02BT058

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 12,107 hours, 9,782 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1043
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, "GEAR NOT RETRACTING."  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT AND LANDING GEAR CONTROL LEVER IAW EMB145 AMM 32-32-01 AND 32-32-02.  OPERATIONAL CHECKED SYSTEM GOOD.  AIRCRAFT RELEASED FOR SERVICE.
